sexologist-icon
Bleeding 3 days after period
Hi, I took ginnete 35 as prescribed by my gynecologist for a month as I was having irregular periods. I got the period in exact one month. But I did not continue the pill. My period lasted for 6 days. I started to have some black spotting 3 days after my period ended. The bleeding is not much..but whenever I try to clean the area...there are black clots. Is this something serious? I have been having these spotting and occasional clots for the past 3 days.
27 Views v

Answers (0)

Like the answers? Consult privately with the doctor of your choice

Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.